Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 11, 2011Greene County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 11, 2011, 7:51 PM EDT for Greene County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 7:51 PM EDT (23:51 UTC)
Expired
Jun 11, 2011, 8:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WWUS82 KFFC 112351
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SAT JUN 11 2011

GAZ050-120015-
751 PM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 815 PM EDT...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING EAST AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GREENE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LIBERTY...REYNOLDS PLANTATION...VEAZEY...WHITE PLAINS AND
SILOAM.

&&

LAT...LON 3347 8301 3337 8314 3336 8317 3339 8319
      3339 8321 3351 8326 3356 8303 3348 8300
TIME...MOT...LOC 2351Z 252DEG 3KT 3346 8312

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 7:25 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 11, 7:25 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT SAT JUN 11 2011

.PREV DISCUSSION... /ISSUED 401 PM EDT SAT JUN 11 2011/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED STORMS ACROSS NORTH AND PORTIONS
OF CENTRAL GEORGIA MOVING SLOWLY SOUTH THROUGH THE STATE. THESE
STORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT AND SHOULD DISSIPATE
BY MIDNIGHT. THESE STORMS HAVE BEEN FIRING ALONG AND OLD BOUNDARY
DRAPED NE TO SW ACROSS THE STATE...WHICH WILL MOVE SLOWLY SOUTHWARD
THROUGH MONDAY. BEGINNING TOMORROW THE MAIN RIDGE AXIS WILL MOVE A
BIT WESTWARD ALLOWING UPPER LEVEL NORTHERLY FLOW TO BEGIN MOVING IN.
AT THE SURFACE A WEAK TROUGH OF LOW PRESSURE MOVES ACROSS THE STATE
WHICH WILL INCREASE MOISTURE AND CONVERGENCE. THIS TROUGH BRINGS THE
MAIN COLD FRONT ACROSS THE UPPER MS RIVER VALLEY THROUGH GA MON
BRINGING IN DRIER AND COOLER AIR FOR THE BEGINNING OF NEXT WEEK. AS
FOR THE SHORT TERM...EXPECT SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS THROUGH
MONDAY. ANY STORMS THAT DO REACH SEVERE LEVELS WILL BE BECAUSE OF
QUARTER SIZE HAIL AND STRONG WINDS. THERE IS VERY LITTLE SHEAR IN
THIS ATMOSPHERE SO NO TORNADOES EXPECTED.

LONG TERM /TUESDAY THROUGH SATURDAY/...
UPPER LEVEL NORTHERLY FLOW CONTINUES INTO THE LONG TERM. THERE ARE A
FEW SHORTWAVES THAT MOVE SOUTHEASTWARD IN THE NORTHERLY FLOW BUT IT
LOOKS LIKE THEY WILL MOVE ALONG THE EASTERN SECTIONS OF THE STATE
AND INTO THE CAROLINAS. BY TUE A CLOSED LOW DEVELOPS OVER THE
CENTRAL PLAINS AND MOVES EASTWARD TO THE MID ATLANTIC STATES BY THU
NIGHT/FRI MORNING. THIS LOW PULLS ALL THE BEST MOISTURE WITH IT AND
GA ENDS UP IN A DRY SLOT BEHIND THE LOW BY THU/FRI. FOR NOW WILL
CONTINUE WITH LOW CHANCE TO ISOLATED POPS FOR THE EXTENDED. WITH THE
NORTHERLY FLOW TEMPS WILL ALSO BE A LITTLE COOLER. STILL LOOKING AT
TEMPS IN THE 90S ACROSS CENTRAL GA BUT N GA SHOULD SEE SOME 80S.

&&

.AVIATION...
00Z UPDATE...
THUNDERSTORMS WILL DIMINISH THROUGH THE EVENING WITH VFR CLOUD
CONDITIONS AND SOME AREAS OF MVFR VSBYS DUE TO FOG AND HAZE.
SURFACE WINDS BECOMING LIGHT AND VARIABLE OR CALM EXCEPT FOR
GUSTY WINDS NEAR THUNDERSTORMS. GENERALLY EXPECTING THE WIND
DIRECTION TO STAY ON THE WEST SIDE FOR ATL BUT BECOMING LIGHT AND
VARIABLE DURING THE NIGHT.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE FOR VFR CLOUD CONDITIONS AND WIND SPEEDS.
MEDIUM CONFIDENCE FOR LATE NIGHT/EARLY MORNING VSBYS.
LOW CONFIDENCE FOR WIND DIRECTION LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  95  68  97 /  30  30  20   5
ATLANTA         71  94  73  94 /  30  30  20   5
BLAIRSVILLE     61  89  61  88 /  40  40  20   5
CARTERSVILLE    63  95  64  95 /  40  40  20   5
COLUMBUS        70  96  73  97 /  30  30  20   5
GAINESVILLE     69  93  70  93 /  40  40  20   5
MACON           66  95  69  97 /  20  30  20   5
ROME            65  96  66  96 /  40  40  20   5
PEACHTREE CITY  64  93  65  95 /  30  30  20   5
VIDALIA         68  94  72  98 /   5  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, Jun 11, 10:39 AM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 AM EDT SAT JUN 11 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1039 AM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW SEVERE
THUNDERSTORMS CAN BE EXPECTED ACROSS NORTH GEORGIA.

.SYNOPSIS...
A WEAK SURFACE TROUGH LINGERED ACROSS NORTH GEORGIA.
MEANWHILE...WEAK HIGH PRESSURE ALOFT REMAINED OVER THE AREA
BETWEEN A LOW PRESSURE TROUGH LOCATED ACROSS THE EASTERN GULF AND
A SERIES OF WEAK DISTURBANCES MOVING ACROSS THE OHIO AND TENNESSEE
VALLEY REGION.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT
WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. ISOLATED STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE...PRODUCING STRONG WIND GUSTS AND
QUARTER-SIZED HAIL. HEAVY RAIN CAN ALSO BE EXPECTED WITH THE SLOW
MOVING OR NEARLY STATIONARY STORMS. THUNDERSTORMS ARE EXPECTED TO
BE MOST NUMEROUS NORTHWEST OF A COLUMBUS...TO MACON...TO WARRENTON
LINE BETWEEN 2 PM AND MIDNIGHT EDT.

.DISCUSSION...
A WEAK AND DIFFUSE UPPER-LEVEL PATTERN REMAINED IN PLACE ACROSS
THE REGION AS THE AREA REMAINS UNDER THE INFLUENCE OF HIGH
PRESSURE ALOFT. HIGH TEMPERATURES ONCE AGAIN IN THE 90S WITH DEWPOINTS
IN THE MID 60S WILL LEAD TO A MODERATELY UNSTABLE ATMOSPHERE BY
AFTERNOON...WITH AFTERNOON CAPES IN THE 2000-3000 RANGE ACROSS NORTH
GEORGIA. A SLIGHTLY MORE STABLE ATMOSPHERE WILL BE PRESENT ACROSS
PORTIONS OF EAST CENTRAL GEORGIA. A WEAK SURFACE TROUGH LINGERING
ACROSS NORTH GEORGIA WILL BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT BY AFTERNOON. THUNDERSTORM OUTFLOW BOUNDARIES AND A
SEA-BREEZE MOVING NORTHWEST FROM SOUTHEAST GEORGIA...ALONG WITH
THE AMBIENT HOT AIR MASS...WILL ALLOW FOR THUNDERSTORMS TO
CONTINUE WELL INTO THE EVENING SATURDAY AND POTENTIALLY EVEN INTO
THE EARLY MORNING HOURS SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 11, 5:12 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SAT JUN 11 2011

GAZ020-112145-
512 PM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 545 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASSVILLE...MOVING SOUTH AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW
COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE KINGSTON...CASSVILLE...WHITE...PINE LOG...EMERSON...RED TOP
MOUNTAIN STATE PARK...CARTERSVILLE AND EUHARLEE.

&&

LAT...LON 3413 8468 3410 8499 3435 8496 3438 8470
TIME...MOT...LOC 2112Z 351DEG 5KT 3424 8484
Special weather statement, Jun 11, 5:35 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SAT JUN 11 2011

GAZ016-112200-
535 PM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE COUNTY UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOSSY CREEK THE THUNDERSTORM WAS NEARLY
STATIONARY.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE
COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LEAF...MOSSY CREEK...QUALATCHEE LAKE...SAUTEE AND CLEVELAND.

&&

LAT...LON 3468 8363 3465 8365 3463 8363 3460 8364
      3454 8361 3450 8366 3450 8376 3452 8378
      3451 8382 3465 8383 3470 8364
TIME...MOT...LOC 2135Z 013DEG 2KT 3451 8368
Special weather statement, Jun 11, 6:52 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SAT JUN 11 2011

GAZ025-027-035>037-112315-
652 PM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND FREQUENTLY CLOUD TO GROUND LIGHTNING IN OCONEE...MADISON...
BARROW...CLARKE AND JACKSON COUNTIES UNTIL 715 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BEAR CREEK RESERVOIR...MOVING SOUTHEAST AT 5
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS OCONEE...
MADISON...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CENTER...
STATHAM...BEAR CREEK RESERVOIR...ARCADE...NICHOLSON...APPLE VALLEY...
JEFFERSON...PEACH STATE SPEEDWAY...WESTGATE PARK...BOGART...SANDY
CREEK RECREATION AREA...JAMES HOLLAND YOUTH SPORTS COMPLEX...OCONEE
HEIGHTS...BEECHWOOD HILLS AND STATE BOTANICAL GARDEN OF GEORGIA.

&&

LAT...LON 3390 8337 3389 8362 3418 8358 3418 8339
TIME...MOT...LOC 2250Z 325DEG 5KT 3399 8349
Special weather statement, Jun 11, 7:19 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT SAT JUN 11 2011

GAZ025-027-036-038-120000-
719 PM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
OGLETHORPE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL 800 PM
EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANFORD...MOVING SOUTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS OGLETHORPE...MADISON...CLARKE AND JACKSON
COUNTIES...INCLUDING AREAS AROUND SANFORD...CENTER...JAMES HOLLAND
YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY CREEK RECREATION AREA...
OCONEE HEIGHTS...ILA...NICHOLSON...NEESE...BARRETTS MILL...
DANIELSVILLE...ATHENS...DIAMOND HILL...HULL AND WINTERVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3404 8298 3383 8325 3404 8355 3422 8335
TIME...MOT...LOC 2319Z 312DEG 17KT 3408 8333
Local storm report, Jun 11, 7:40 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             4 N UNION CITY          33.64N 84.56W
06/11/2011  E0.75 INCH       FULTON             GA   PUBLIC

            DIME SIZED HAIL REPORTED BY THE PUBLIC.

0319 PM     HAIL             4 S BOWDON              33.48N 85.25W
06/11/2011  E0.75 INCH       CARROLL            GA   EMERGENCY MNGR

0343 PM     TSTM WND DMG     4 W CENTRALHATCHEE      33.37N 85.17W
06/11/2011                   HEARD              GA   COUNTY OFFICIAL

            HEARD COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN WEST
            OF CENTRALHATCHEE.

0351 PM     HAIL             ROCKY FACE              34.80N 85.03W
06/11/2011  E0.75 INCH       WHITFIELD          GA   EMERGENCY MNGR

0410 PM     HAIL             3 ESE CENTRALHATCHEE    33.35N 85.06W
06/11/2011  E1.00 INCH       HEARD              GA   COUNTY OFFICIAL

            HEARD COUNTY 911 RELAYED A REPORT OF QUARTER SIZED HAIL
            AND TREES DOWN COUNTYWIDE.

&&

AGIBBS
Special weather statement, Jun 11, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SAT JUN 11 2011

GAZ050-120015-
751 PM EDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 815 PM EDT...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING EAST AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GREENE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LIBERTY...REYNOLDS PLANTATION...VEAZEY...WHITE PLAINS AND
SILOAM.

&&

LAT...LON 3347 8301 3337 8314 3336 8317 3339 8319
      3339 8321 3351 8326 3356 8303 3348 8300
TIME...MOT...LOC 2351Z 252DEG 3KT 3346 8312

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:36 PM EDTSpecial Weather StatementFFCStewart, Webster24 min
Jun 10, 10:59 PM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
Jun 11, 12:16 AM EDTSpecial Weather StatementFFCHarris44 min
Jun 11, 2:04 AM EDTSpecial Weather StatementFFCForsyth, Hall26 min
Jun 11, 3:02 AM EDTSpecial Weather StatementFFCHall43 min
Jun 11, 1:39 PM EDTSpecial Weather StatementFFCClayton, Fayette36 min
Jun 11, 2:06 PM EDTSevere Thunderstorm WarningFFCFulton19 min
Jun 11, 2:36 PM EDTSpecial Weather StatementFFCDade39 min
Jun 11, 2:37 PM EDTSpecial Weather StatementFFCCarroll, Douglas23 min
Jun 11, 2:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 11, 2:43 PM EDTSpecial Weather StatementFFCChattooga32 min
Jun 11, 2:53 PM EDTSpecial Weather StatementFFCFannin, Gilmer37 min
Jun 11, 2:56 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 11, 3:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
Jun 11, 3:17 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield28 min
Jun 11, 3:21 PM EDTSpecial Weather StatementFFCPike24 min
Jun 11, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 11, 3:38 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jun 11, 3:54 PM EDTSpecial Weather StatementFFCGordon51 min
Jun 11, 4:22 PM EDTSpecial Weather StatementFFCTroup38 min
Jun 11, 5:12 PM EDTSpecial Weather StatementFFCBartow33 min
Jun 11, 5:35 PM EDTSpecial Weather StatementFFCWhite25 min
Jun 11, 6:52 PM EDTSpecial Weather StatementFFCJackson23 min
Jun 11, 7:19 PM EDTSpecial Weather StatementFFCClarke, Madison41 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.